# SDR F3LA2009012600009

- Difficulty date: January 24, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N934FR
- Make and model: Airbus A319-111
- Aircraft serial: 2287
- Aircraft time: 15,586 hours, 7,720 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Plate
- Part number: D5347112420100
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION NOTED SHEAR PLATE CORROSION IN THE AFT GALLEY, RT FROM FRAME 69 TO FRAME 70.  MAINTENANCE REMOVED AND REPLACED SHEAR PLATE IAW SRM 51-42-00, 51-72-11 AND 53-41-14.
